MathSciNet Relay Station
MathSciNet bibliographic data
MR1840097 (2002c:37058) 37E25 (37B40 54C70 54H20)
Alsedà, Ll.; Juher, D.; Mumbrú, P. A note on the periodic orbits and topological entropy of graph maps. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2941–2946 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement